Jump to content

oli girl

Member Since 16 Mar 2009
Offline Last Active Yesterday, 11:20 AM

Posts I've Made

In Topic: Accutane causing pressure on brain?

05 October 2014 - 08:34 PM

You obviously are not having a good reaction to Accutane. It is a very serious drug, I am not sure if you are still taking the 20mg or having issues, but if so please stop and re call your derm!

 

Also, I am not sure what other things you have tried, but take a look at the holistic forum or if you have hormonal issues treatments for them. Also, some have had success with light therapy!

 

Good Luck


In Topic: Repairing the long-term damage from Accutane

02 September 2014 - 08:33 PM

I developed type 1 diabetes due to Accutane also in my early thirties. My question to some of your recent issues are your sugars under control? Do you pump?


In Topic: 1500 Negative Posts About Accutane

27 August 2014 - 09:04 PM

I have to agree with mod Moonlight, if your acne is not that bad and your young then I would try other options. It can have a severe effect on the bones and that has been known since the drug first came out and Roche has always stated that.  Yes, It can cause epiphyseal closure which would stunt your growth, is this going to happen no one knows. If it is related to hormones well then Accutane may work temporarily and remember it is not a 100% guarantee to cure any acne permanently.

 

I have no family hx of type 1 diabetes or other autoimmune in my family and I took Accutane at 32 and well the side effect listed at the time was "may cause sugar alterations" recently it now states may cause diabetes.  I am a type 1 diabetic now due to Accutane.

 

It's Russian Roulette and If your really wanting to take it then I would do a extremely low dose!

 

Good Luck


In Topic: Repairing the long-term damage from Accutane

28 July 2014 - 10:25 PM

Anybody else's triglycerides affected from taking accutane? Unbelievable, 5 years later and I'm still borderline high.

 
The same here with cholesterol.I can't believe how many deep changes this poison has done to us.

Poison  causes fatty liver! Also if you suffer from anything like thyroid etc that causes cholesterol issues!

In Topic: The answers I got from my doctor about hair loss

17 July 2014 - 09:25 PM

Accutane induced hair loss is not in any way the same as B5 hair loss!